MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS
Model Number RFX058-115-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Granuloma (1876); Dysphasia (2195); Confusion/ Disorientation (2553); Convulsion/Seizure (4406)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that up until around march 22, daily life (single living) was confirmed; starting from march 23, the patient had an epileptic seizure and could not operate the smartphone (according to the patient).On march 27, the message on line was not read (usually the message was read immediately). on march 28, the family member (living separately) visited the patient for a scheduled visit to the department and found the patient lying next to the bed in an incontinent state. eyes opening to call, no upper extremity paralysis, no aphasia, there is dysarthria, there is disorientation, but the patient is semi-awake 140/100. mri/mra no acute stent occlusion, there is left frontal/parietal lobe flair high/dwi negative cortical lesion, and there is left temporal lobe medial left thalamus medial flair high/dwi negative cortical lesion. mri findings strongly suggest that foreign-body granuloma is the primary cause and that symptomatic epilepsy due to it is strongly suspected, and that thromboembolism should also be investigated (although it is a sufficient condition to be suspected). increasing the diagnostic accuracy and differentiating diagnosis require contrast mri and dsa, however, it was determined that it would be desirable after improvement in renal function; transfusion-loaded steroid (rinderon 2mg) antiepileptic (levetiracetam 250mg x 2/day) antithrombotic (argatroban 40mg/day bayaspirin 100mg clopidogrel 75 mg) antibiotics (cefamezin) initiated.2024-apr-12 ared (rep, hcp, for): additional information received reported from the mri findings, foreign body granulomatosis is the main cause, and symptomatic epilepsy due to it is strongly suspected.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
SUPPORT GUIDECATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19193724
Report Number2029214-2024-00771
Device Sequence Number12677162
Product Code DQY
UDI-Device Identifier00847536000056
UDI-Public00847536000056
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model NumberRFX058-115-08
Device Catalogue NumberRFX058-115-08
Device Lot NumberB639628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/10/2024
10/08/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/31/2024
10/08/2024
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale